Per citar aquest document: http://ddd.uab.cat/record/76166
Bilinear littlewood-paley for circle and transference
Mohanty, Parasar
Shrivastava, Saurabh

Data: 2011
Resum: In this paper we have obtained the boundedness of bilinear Littlewood-Paley operators on the circle group T by using appropriate transference techniques. In particular, bilinear analogue of Carleson’s Littlewood-Paley result for all possible indices has been obtained. Also, we prove some bilinear analogues of de Leeuw’s results concerning multipliers of Rn.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 501-519, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_11


19 p, 179.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2016-04-15



   Favorit i Compartir